# SDR Q2SA20181105404

- Difficulty date: November 5, 2018
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N362GT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26308
- Aircraft time: 46,841 hours, 47,469 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. FLAP 2 BY STATION 235 HAS DEEP GOUGE BY MOUNT BRACKET LT INBD FORE FLAP. SEE EA180602 IR FOR REPAIR PROCESS AND SHOP FOR ANY ADDITIONAL WORK STEPS COMPLETED.
